Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

hello everyone,

I've been taking roaccutane for the past 2weeks..and so far i haven't noticed any significant improvement on my acne except that my lips are a bit dry and my face seems to be a little less oily.

i'm still breaking out and fyi i got 3 new cysts on my face and of course i got millions of tiny whiteheads above my cheek bone. hopefully things will get better soon.

anyway here's what my derm gave me:

last 2 weeks: 20mg/day (I weigh 56Kg)

today: he upped the dosage to 40mg/day (actually he said that my face is improving, was he trying to make me feel better? hahaha)

currently i'm using Cetaphil to wash my face twice a day.

guys, i live in Malaysia where the humidity is like 70-80% everyday...should i moisturize my face?

Link to comment
Share on other sites

Id' just moisturize if you feel you need to. Best of luck with your course!

:)

tq

Good luck!

tq

arghh... the whiteheads are getting bigger...No :wall:

my lips are super chapped they're ugly

Link to comment
Share on other sites

i hv a question,

right now i'm supposed to take 40mg/day (1 morning & 1 evening)...would it make any difference if i take all 40mg in one shot?

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×